# SDR SCNA20201201381

- Difficulty date: November 9, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CORROSION RT FWD ZEE CHANNEL MULTIPLE AREAS WHERE NUTPLATES ATTACH ON BOTTOM STA 727I+5 TO STA 767, RBL 20, WL 156.  AFT CARGO COMPARTMENT CORROSION RT FWD ZEE CHANNEL MULTIPLE AREAS WHERE NUTPLATES ATTACH ON BOTTOM STA 727I+5 TO STA 767, RBL 20, WL 156.
